# SDR AU971580

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR HAS CRACKS RANGING FROM 12.7MM (0.5IN) TO OVER 25.4MM (1IN). FOUND IAW PBN SB 237.
